Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

did you ever take a multi vitamin and it made you feel sick?

just seconds after swallowing it? i dont know if its cause its so big or your body just wants to reject it or what.

 
americansugar80

Asked by americansugar80 at 2:22 PM on Sep. 15, 2010 in Health

Level 22 (12,423 Credits)
This question is closed.
Answers (15)
  • I do. I found if I eat after not before I take it I'm not as sick.
    lovemybaby283

    Answer by lovemybaby283 at 2:26 PM on Sep. 15, 2010

  • I have yet to find a multivitamin that doesn't make me sick - with the exception of flinstones while pregnant
    maxsmom11807

    Answer by maxsmom11807 at 2:25 PM on Sep. 15, 2010

  • Vitamins are supposed to be taken with a meal. And not all of them have Iron in them. I never had a vitamin make me feel sick.
    gertie41

    Answer by gertie41 at 2:30 PM on Sep. 15, 2010

  • It's the iron in it. It does that to a lot of people.
    BradenIsMySon

    Answer by BradenIsMySon at 2:23 PM on Sep. 15, 2010

  • my prenatal vitamins did that so I would take them before bed. It was a little better.
    SUSAN81900

    Answer by SUSAN81900 at 2:28 PM on Sep. 15, 2010

  • i take childrens CARS gummy vitamins which is also what i took while pregnant and they work great for me. i'm a small woman, only 5'2" and barely 100 lbs so i can't handle adult vitamins. everyone should take a multivitamin daily so don't give up finding the right one for you
    aliishott2

    Answer by aliishott2 at 2:28 PM on Sep. 15, 2010

  • If you take pills with a bulk of water....like a full 8 oz~you can help flush or help the stomach dump the pills out of the stomach whole. That and gravity with laying on your right side down~
    surfcitymom

    Answer by surfcitymom at 2:29 PM on Sep. 15, 2010

  • Oh---and don't lie on yur side---don't lie down at all because it will stay in your esophagus and make you feel sick. Take vitamins with a meal, sit up for at last an hour and drink liquids too.
    gertie41

    Answer by gertie41 at 2:32 PM on Sep. 15, 2010

  • Try taking it with milk. That might help.
    Cindy18

    Answer by Cindy18 at 2:35 PM on Sep. 15, 2010

  • I've had some trouble with different vitamins. I found that it's the fillers that upset my stomach and not the vitamins/minerals. I am currently taking Best Choice prenatal vitamins which has all the same dosages as the more expensive brands but are smaller and have fewer fillers. And I agree with the pp that you should eat when you take the vitamins.
    smileyashmommy

    Answer by smileyashmommy at 3:31 PM on Sep. 15, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN